# SDR CALA2024121601533

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 124,288 hours, 19,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - DURING THE EXTERNAL OPERATIONAL CHECK FOUND OF THE DOOR 2 RH INOP. REMOVED AND REPLACED THE SLIDE AND OVERWING ESCAPE LIGHT LAMP REPLACEMENT AS PER AMM-TASK 33-51-06-902-082, POSITION DOOR 2RH, CHECKED OK PARTS USED:  76-3301-3-0005,QTY :1
